On a partition theorem of Göllnitz and related formulae

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)37-42
Number of pages6
JournalJournal fur die Reine und Angewandte Mathematik
Volume1969
Issue number236
DOIs
StatePublished - Jan 1 1969

Fingerprint

Partition
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{518bb9b3474d46ea82adf4671604b631,
title = "On a partition theorem of G{\"o}llnitz and related formulae",
author = "Andrews, {George E.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1515/crll.1969.236.37",
language = "English (US)",
volume = "1969",
pages = "37--42",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "236",

}

On a partition theorem of Göllnitz and related formulae. / Andrews, George E.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1969, No. 236, 01.01.1969, p. 37-42.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a partition theorem of Göllnitz and related formulae

AU - Andrews, George E.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84859480500&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859480500&partnerID=8YFLogxK

U2 - 10.1515/crll.1969.236.37

DO - 10.1515/crll.1969.236.37

M3 - Article

AN - SCOPUS:84859480500

VL - 1969

SP - 37

EP - 42

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 236

ER -